# SDR IXXA20210621040

- Difficulty date: June 17, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 96,235 hours, 16,845 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT ATN107, ENROUTE FROM KCVG TO KHRL CREW REPORTS AUXILIARY POWER PLANT (APU) FAULT EICAS MESSAGE DISPLAYED. LEFT INTEGRATED DRIVE GENERATOR DEFERRED. IAW ATI QUICK REFERENCE HANDBOOK, TRIED TO RESTART AUXILIARY POWER PLANT, CONVERSELY, THE SYSTEM FAILED TO START. PER ATI QUICK REFERENCE HANDBOOK , DIVERSION TO CLOSEST SUITABLE AIRPORT REQUIRED. DIVERSION TO KBNA WITH EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. WORK IN PROGRESS.
